# SDR MASA2010080900864

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 16,648 hours, 12,843 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BRAKES READ 2 & INBOARD BRAKES READ 9.  MX REPLACED RT DUAL SKID CONTROL VALVE AND ASCU, OP AND TAXI TEST GOOD.
